On the Galois cohomology of the projective linear group and its applications to the construction of generic splitting fields of algebras
Matematika, Tome 11 (1967) no. 5, pp. 88-116
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MAT_1967_11_5_a2,
author = {P. Roquette},
title = {On the {Galois} cohomology of the projective linear group and its applications to the construction of generic splitting fields of algebras},
journal = {Matematika},
pages = {88--116},
year = {1967},
volume = {11},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MAT_1967_11_5_a2/}
}
TY - JOUR AU - P. Roquette TI - On the Galois cohomology of the projective linear group and its applications to the construction of generic splitting fields of algebras JO - Matematika PY - 1967 SP - 88 EP - 116 VL - 11 IS - 5 UR - http://geodesic.mathdoc.fr/item/MAT_1967_11_5_a2/ LA - ru ID - MAT_1967_11_5_a2 ER -
P. Roquette. On the Galois cohomology of the projective linear group and its applications to the construction of generic splitting fields of algebras. Matematika, Tome 11 (1967) no. 5, pp. 88-116. http://geodesic.mathdoc.fr/item/MAT_1967_11_5_a2/